|Excretion of Atripla
Jan 9, 2013
I have been having bad dreams after taking Atripla at night so to avoid this effect I have recently switched to taking it first thing in the morning. I normally obly have coffee at breakfast within a half hour of taking the tablet and this normally triggers the need to defecate and I am concerned that I am excreting the Atripla tablet and not getting the benefits before it has been absorbed. I do still feel rather groggy about 2 hours later. Am I in reality flushing the Atripla down the toilet?
| Response from Dr. Henry
Persons having abnormal bowel movements in setting of taking Atripla generally still respond well to Atripla from HIV standpoint so I generally would not expect there to be a significant problem-would inform your HIV provider so she/he can monitor with you. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Hair Loss An Acute Symptom Of HIV?
- Probability Of Getting HIV From Sex With A Prostitute
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Blowjob From A Prostitute Afraid I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
- Itchy Rash After Masturbation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.